Open problems on the algebraic limit cycles of planar polynomial vector fields
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
484 1
Ultima descărcare din IBN:
2016-04-28 08:58
SM ISO690:2012
LLIBRE, Jaume. Open problems on the algebraic limit cycles of planar polynomial vector fields. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2008, nr. 1(56), pp. 19-26. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 1(56) / 2008 / ISSN 1024-7696

Open problems on the algebraic limit cycles of planar polynomial vector fields

Pag. 19-26

Llibre Jaume
 
Universitat Autònoma de Barcelona
 
Disponibil în IBN: 17 decembrie 2013


Rezumat

We collect several open problems that have appeared in the study of the algebraic limit cycles of the real planar polynomial vector fields.

Cuvinte-cheie
Algebraic limit cycle, polynomial vector field, Poincar´e problem, invariant algebraic curve.